# SDR DL757040534

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 54,719 hours, 27,028 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: BACC63CB2041
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WORKING MCO RT AFT MAIN FUEL PUMP INOPERATIVE.  FOUND RT AFT SPAR MOUNTED CONNECTOR D40930P BURNED AND ARCING.  REPLACED CONNECTOR D40930P, OPS CHECK OK.
